Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Representation of Functions by Matrices. Application to Faber Polynomials

Eri Jabotinsky
Proceedings of the American Mathematical Society
Vol. 4, No. 4 (Aug., 1953), pp. 546-553
DOI: 10.2307/2032522
Stable URL: http://www.jstor.org/stable/2032522
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Representation of Functions by Matrices. Application to Faber Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551
  • Thumbnail: Page 
552
    552
  • Thumbnail: Page 
553
    553